How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. K. Your Own Question
Dr. K.
Dr. K., MD
Category: OB GYN
Satisfied Customers: 3950
Experience:  Board certified OB/GYN with 20 years of experience.
65718478
Type Your OB GYN Question Here...
Dr. K. is online now
A new question is answered every 9 seconds

I had a yeast infection. My GP prescribed diflucan and a topicl

Customer Question

I had a yeast infection. My GP prescribed diflucan and a topicl creamclotrimazole.It burned like crazy. I called and he said to see ob gyn. Unfortunately he is away. Since then I am on fire outside my vagina. i have noticed that at the end of my urination it trickles to the left and burns my vagina. I did notice some little things that look like skin tags here and there. I had a similiar episode 5 yeats ago and went to 2 doctors out of town who prescribed the traditionl vaginal creams that also burned the life out of me. Finally, a doctor gaveme a topical cream and different vaginal cream. She asked me if I had been in lake water which I had. This time no lake water. A friend who is a nurse reminded me that I am watching my grandson and changing "poop" diapers. She explained that if my nails are not totally clean, I could pick up a serious bacteria. HELP
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. K. replied 1 year ago.
The topical cream does burn the first day. It is due to the infection. You can use an icepack after the cream which does a great job to take away the pain. The urine stream issue may be due to swelliing. The growths you describe can also be due to swelling or may be venereal warts. Your nurse friend is wrong. You cannot pick up a vaginal infection from changing diapers any more than you can from wiping yourself.
Customer: replied 1 year ago.
How would I get veneral warts? The topical cream still burns. I had to stop using it.
Expert:  Dr. K. replied 1 year ago.
Venereal warts are sexually transmitted

Related OB GYN Questions